On periodic solutions of systems of linear functional-differential equations

Ivan Kiguradze; Bedřich Půža

Archivum Mathematicum (1997)

  • Volume: 033, Issue: 3, page 197-212
  • ISSN: 0044-8753

Abstract

top
This paper deals with the system of functional-differential equations d x ( t ) d t = p ( x ) ( t ) + q ( t ) , where p : C ω ( R n ) L ω ( R n ) is a linear bounded operator, q L ω ( R n ) , ω > 0 and C ω ( R n ) and L ω ( R n ) are spaces of n -dimensional ω -periodic vector functions with continuous and integrable on [ 0 , ω ] components, respectively. Conditions which guarantee the existence of a unique ω -periodic solution and continuous dependence of that solution on the right hand side of the system considered are established.

How to cite

top

Kiguradze, Ivan, and Půža, Bedřich. "On periodic solutions of systems of linear functional-differential equations." Archivum Mathematicum 033.3 (1997): 197-212. <http://eudml.org/doc/18497>.

@article{Kiguradze1997,
abstract = {This paper deals with the system of functional-differential equations \[ \frac\{dx(t)\}\{dt\}=p(x)(t)+q(t), \] where $p:C_\omega (\{R\}^n)\rightarrow L_\omega (\{R\}^n)$ is a linear bounded operator, $q\in L_\omega (\{R\}^n)$, $\omega >0$ and $C_\omega (\{R\}^n)$ and $L_\omega (\{R\}^n)$ are spaces of $n$-dimensional $\omega $-periodic vector functions with continuous and integrable on $[0,\omega ]$ components, respectively. Conditions which guarantee the existence of a unique $\omega $-periodic solution and continuous dependence of that solution on the right hand side of the system considered are established.},
author = {Kiguradze, Ivan, Půža, Bedřich},
journal = {Archivum Mathematicum},
keywords = {linear functional-differential system; differential system with deviated argument; $\omega $-periodic solution; linear functional-differential equations; periodic solutions; uniqueness},
language = {eng},
number = {3},
pages = {197-212},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On periodic solutions of systems of linear functional-differential equations},
url = {http://eudml.org/doc/18497},
volume = {033},
year = {1997},
}

TY - JOUR
AU - Kiguradze, Ivan
AU - Půža, Bedřich
TI - On periodic solutions of systems of linear functional-differential equations
JO - Archivum Mathematicum
PY - 1997
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 033
IS - 3
SP - 197
EP - 212
AB - This paper deals with the system of functional-differential equations \[ \frac{dx(t)}{dt}=p(x)(t)+q(t), \] where $p:C_\omega ({R}^n)\rightarrow L_\omega ({R}^n)$ is a linear bounded operator, $q\in L_\omega ({R}^n)$, $\omega >0$ and $C_\omega ({R}^n)$ and $L_\omega ({R}^n)$ are spaces of $n$-dimensional $\omega $-periodic vector functions with continuous and integrable on $[0,\omega ]$ components, respectively. Conditions which guarantee the existence of a unique $\omega $-periodic solution and continuous dependence of that solution on the right hand side of the system considered are established.
LA - eng
KW - linear functional-differential system; differential system with deviated argument; $\omega $-periodic solution; linear functional-differential equations; periodic solutions; uniqueness
UR - http://eudml.org/doc/18497
ER -

References

top
  1. Introduction to the Theory of Functional Differential Equations, (Russian) Nauka, Moscow, 1991. MR1144998
  2. Theory of Ordinary Differential Equations, McGraw-Hill Book Company, Inc., New York Toronto London, 1955. MR0069338
  3. Periodic solutions of some nonlinear differential equations, J. Differential Equations 3 (1967), 31-46. Zbl0153.12401MR0204770
  4. Periodic and almost periodic solutions of functional-differential equations, Arch. Rational Mech. Anal. 15 (1964), 289-304. Zbl0129.06006MR0164096
  5. Ordinary Differential Equations, John Wiley, New York, 1964. Zbl1009.34001MR0171038
  6. Optimal control of periodic solutions, Rev. Roumaine Math. Pures Appl. 19 (1974), 3-16. Zbl0276.49012MR0344968
  7. Asymptotic fixed point theorems and periodic systems of functional-differential equations, Contr. Diff. Eqn 2 (1963), 385-405. Zbl0131.13602MR0158135
  8. On periodic solutions of systems of non-autonomous ordinary differential equations, (Russian) Mat. zametki 39 (1986), No.4, 562-575. MR0842886
  9. Boundary Value Problems for Systems of Ordinary Differential Equations, (Russian) Modern problems in mathematics. The latest achievements (Itogi Nauki i Tekhniki. VINITI Acad. Sci. USSR), Moscow, 1987, V.30, 3-103. Zbl0956.34505MR0925829
  10. On some boundary value problems for ordinary differential equation systems, (Russian) Diff. Uravnenija 12 (1976), No.12, 2139-2148. MR0473302
  11. On boundary value problems for systems of linear functional differential equations, Czech. Math. J. To appear. 
  12. An alternative priciple for establishing the existence of periodic solutions of differential equations with a lagging argument, Soviet Math. Dokl. 4 (1963), 1412-1415. 
  13. The theory of periodic solutions of non-autonomous differential equations, (Russian) Math. Surveys 21 (1966), 53-74. 
  14. The Operator of Translation along the Trajectories of Differential Equations, (Russian) Nauka, Moscow, 1966. 
  15. On a existence principle for bounded, periodic and almost periodic solutions of systems of ordinary differential equations, (Russian) Dokl. Akad. Nauk SSSR 123 (1958), 235-238. MR0104870
  16. Generalized ordinary differential equations and continuous dependence on a parameter, Czechoslovak Math. J. 7 (1957), 418-449. Zbl0094.05902MR0111875
  17. Continuous dependence of solutions of differential equations on a parameter, (Russian) Czechoslovak Math. J. 7 (1957), 568-583. MR0111874
  18. Periodic Solutions of Nonlinear Functional Differential Equations, J. Diff. Equ. 10 (1971), 240-261. Zbl0223.34055MR0294823
  19. Continuous parameter dependence in linear systems of differential equations, J. Diff. Eqs. 3 (1967), 571-579. Zbl0219.34004MR0216056
  20. Kriterion of unique solvability of periodic boundary value problem for functional differential equation, (Russian) Izv. VUZ. Matematika No. 10 (1994), 48-52. MR1392339
  21. Periodic solutions of nonlinear differential systems, J. Math. Anal. and Appl. 40 (1972), No.1, 174-182. Zbl0257.34044MR0313589
  22. Differential and Integral Equations: Boundary Value Problems and Adjoints, Academia, Praha, 1979. Zbl0417.45001MR0542283
  23. Periodic solutions of a system of nonlinear differential equations, Proc. Amer. Math. Soc. 48 (1975), No.8, 328-336. Zbl0331.34039MR0357980
  24. Continuous dependence of parameters, Nonlinear Anal. Theory Meth. and Appl. 5 (1981), No.4, 373-380. MR0611649
  25. Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions, Springer-Verlag, New York Heidelberg Berlin, 1975. Zbl0304.34051MR0466797

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.